相对运动变质量力学系统Appell方程的广义Lie对称性导致的广义Hojman守恒量
物理学报
引用检索 快速检索
物理学报  2014, Vol. 63 Issue (1): 010201     doi:10.7498/aps.63.010201
总论 当期目录| 过刊浏览| 高级检索     
相对运动变质量力学系统Appell方程的广义Lie对称性导致的广义Hojman守恒量
贾利群1, 孙现亭1, 张美玲2, 张耀宇1, 韩月林3
1. 平顶山学院电气信息工程学院, 平顶山 467000;
2. 常州市第一中学数学教研组, 常州 213003;
3. 江南大学理学院, 无锡 214122
Generalized Hojman conserved quantity deduced from generalized Lie symmetry of Appell equations for a variable mass mechanical system in relative motion
Jia Li-Qun1, Sun Xian-Ting1, Zhang Mei-Ling2, Zhang Yao-Yu1, Han Yue-Lin3
1. School of Electric and Information Engineering, Pingdingshan University, Pingdingshan 467000, China;
2. Mathematics Teaching and Research Group, Changzhou No.1 High School, Changzhou 213003, China;
3. School of Science, Jiangnan University, Wuxi 214122, China

版权所有 ©  物理学报
地址:北京市603信箱,《物理学报》编辑部 邮编:100190
电话:010-82649294,82649829,82649863   E-mail:apsoffice@iphy.ac.cn
网络系统维护电话:010-62662699-1; 技术支持邮箱 linjl@magtech.com.cn